Prof. Dr. Thomas Thiemann



Organisation


Lehrstuhl für Theoretische Physik


Publications (Download BibTeX)

Go to first page Go to previous page 1 of 12 Go to next page Go to last page

Lanery, S., & Thiemann, T. (2017). Projective limits of state spaces I. Classical formalism. Journal of Geometry and Physics, 111, 6-39. https://dx.doi.org/10.1016/j.geomphys.2016.10.010
Lanery, S., & Thiemann, T. (2017). Projective loop quantum gravity. II. Searching for semi-classical states. Journal of Mathematical Physics, 58(5). https://dx.doi.org/10.1063/1.4983133
Lanery, S., & Thiemann, T. (2017). Projective limits of state spaces II. Quantum formalism. Journal of Geometry and Physics, 116, 10-51. https://dx.doi.org/10.1016/j.geomphys.2017.01.011
Engle, J., Hanusch, M., & Thiemann, T. (2017). Uniqueness of the Representation in Homogeneous Isotropic LQC. Communications in Mathematical Physics, 354(1), 231-246. https://dx.doi.org/10.1007/s00220-017-2881-2
Lanery, S., & Thiemann, T. (2016). Projective loop quantum gravity. I. State space. Journal of Mathematical Physics, 57(12). https://dx.doi.org/10.1063/1.4968205
Liegener, K., & Thiemann, T. (2016). Towards the fundamental spectrum of the quantum Yang-Mills theory. Physical Review D - Particles, Fields, Gravitation and Cosmology, 94(2). https://dx.doi.org/10.1103/PhysRevD.94.024042
Stottmeister, A., & Thiemann, T. (2016). Coherent states, quantum gravity, and the Born-Oppenheimer approximation. I. General considerations. Journal of Mathematical Physics, 57(6). https://dx.doi.org/10.1063/1.4954228
Stottmeister, A., & Thiemann, T. (2016). Coherent states, quantum gravity, and the Born-Oppenheimer approximation. II. Compact Lie groups. Journal of Mathematical Physics, 57(7). https://dx.doi.org/10.1063/1.4954803
Stottmeister, A., & Thiemann, T. (2016). Coherent states, quantum gravity, and the Born-Oppenheimer approximation. III.: Applications to loop quantum gravity. Journal of Mathematical Physics, 57(8). https://dx.doi.org/10.1063/1.4960823
Stottmeister, A., & Thiemann, T. (2016). The microlocal spectrum condition, initial value formulations, and background independence. Journal of Mathematical Physics, 57(2). https://dx.doi.org/10.1063/1.4940052

Last updated on 2016-05-05 at 05:15